See Alike in...

Alike App

Browser

HCG2021

579d

Recently had re emergent anxiety / panic attacks come back after 2 years of successful treatment on Prozac. Last 6 weeks has been very difficult and last week my doctor increased the Prozac to 40mg. Since then have been very jumpy, jittery and anxious. Hoping just a side effect of the increased dose. Anyone else experienced this?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion